# SDR HNAA2024070800531

- Difficulty date: May 26, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 39-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E040363 CENTER FUSELAGE III INTERNAL, LH FLOOR GUSSET CORRODED BETWEEN FR39/45.  REMOVED AND REPLACED CENTER FUSELAGE III INTERNAL, LH FLOOR GUSSET IAW EMB 145 SRM 51-40-02
